Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 92070, 21 pages
Research Article

Composition Operators and Multiplication Operators on Weighted Spaces of Analytic Functions

Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, P.O. Box 36, Muscat 123, Oman

Received 17 June 2006; Accepted 26 April 2007

Academic Editor: Marianna A. Shubov

Copyright © 2007 J. S. Manhas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • D. Senthilkumar, and P. Chandra Kala, “Tensor sum and dynamical systems,” Acta Mathematica Scientia, vol. 34, no. 6, pp. 1935–1946, 2014. View at Publisher · View at Google Scholar
  • Perumal Muthukumar, and Saminathan Ponnusamy, “Discrete analogue of generalized Hardy spaces and multiplication operators on homogenous trees,” Analysis and Mathematical Physics, 2016. View at Publisher · View at Google Scholar